A weak ago I took 600 mg of Seroquel as my dr. perscribed but the side effects were aweful!!! I was dizzy, drowsy, had a dry mouth and fainted. My dr. had told me I could take 600 mg Seroquel with my mood stabiliser Lithium. He said too that I could take the Lithium alone. After feeling the side effects of the Seroquel I dont want to take it. I am still feeling dizzy after a weak. How longe will this last? I read Seroquel withdrawal can cause dizzyness, can I be experiencing withdrawal after taking only one doce of 600mg? If so how longe will it last? My dr.s out of his offic for a week so any advise would help!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 3 answers
Posted 6 Feb 2013 • 1 answer
Why does seroquel dry you up like a desert. Dry mouth, dry nasal breathing are quite unpleasant but?
Posted 26 Feb 2013 • 3 answers
Posted 14 Aug 2013 • 3 answers
Posted 20 May 2016 • 1 answer